# SDR P5CA9600617

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FRONT SPAR LOWER CHORD IN CENTER TANK DRY BAY AT LBL77.  REMOVED CORROSION IAW BOEING SRM 51-10-01 WITHIN LIMITS PER 53-10-01 PROTECTED PER 51-10-01.
